Alert archive / North Carolina / Special Weather Statements in 2019
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 2, 2019, 1:13 PM EDT for Ashe County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2019, 1:13 PM EDT (17:13 UTC)
- Expired
- Aug 2, 2019, 2:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Blacksburg, VA
County Ashe County, NC
The radar
The Roanoke radar (KFCX), 130 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WWUS81 KRNK 021713
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
113 PM EDT Fri Aug 2 2019
NCZ001-002-VAZ009-015-021800-
Ashe-Alleghany-Grayson-Smyth-
113 PM EDT Fri Aug 2 2019
...A STRONG THUNDERSTORM WILL AFFECT ASHE, ALLEGHANY, GRAYSON, AND
SMYTH COUNTIES...
Until 200 PM EDT.
At 111 PM EDT, a strong thunderstorm was located over Whitetop. The
storm is nearly stationary.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Whitetop...
and Mouth Of Wilson.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3646 8171 3647 8170 3653 8171 3657 8169
3657 8168 3659 8168 3660 8167 3661 8165
3662 8162 3663 8160 3664 8161 3664 8162
3669 8165 3673 8162 3678 8147 3653 8126
3632 8152 3642 8173
TIME...MOT...LOC 1711Z 218DEG 2KT 3659 8159
$$
BMGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 9:41 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Aug 2, 9:41 AM EDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 941 AM EDT Fri Aug 2 2019 .SYNOPSIS... An old frontal boundary will combine with upper level disturbances to keep showers and thunderstorms across the Appalachians and central mid Atlantic region into the weekend. The boundary will continue to weaken and erode Sunday through Tuesday. && .NEAR TERM /THROUGH TONIGHT/... AS of 941 AM EDT Friday... Made some adjustments to temperatures for this morning utilizing the latest surface obs, their trends and blended in NBM for late morning into this afternoon. Shaped cloud cover for this morning to capture breaks in the west and richer lower clouds in the east. The clouds may linger into midday which will delay the destabilization of the atmosphere. Still, expected scattered showers and thunderstorms this afternoon. A few pulse strong to severe thunderstorms are possible. Also some of the thunderstorms could contain locally heavy rains. More changes later this morning. As of 430 AM EDT Friday... Showers and isolated thunderstorms had not completely diminished but radar trend showers decreasing areal coverage and intensity. Models forecast an axis of vorticity from southeast Virginia to northeast Tennesse by this afternoon. This lines up with an area of potential upper diffluence with a couple of small jet streaks. Expecting this to be the area with the best coverage of thunderstorms and heaviest rainfall this afternoon and evening. Will also have a higher probability of precipitation initially in the mountains and the piedmont then merging and filling in over the Blue Ridge and foothills by late afternoon/early evening. Will be monitoring for the issuance of a Flash Flood watch later today. Flash Flood guidance was below 2 inches in western Greenbrier County, from parts of the New River Valley down into Smyth and Tazewell Counties, and around Lynchburg into Campbell County. The potential for heavy rainfall rates persists due to precipitable water values in the 1.5 to 2.0 inch range. Plus steering flow continues to be light and similar to Thursday and cell mergers or outflow boundary enhancement will intensify storms. Abundant cloud cover this morning so even though temperatures will be starting out mild, mainly in the 60s, maximum temperatures today will not be as warm as on Thursday. Guidance looked reasonable for highs today and lows tonight. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... As of 330 AM EDT Friday... The region, along with most of the East Coast of the U.S., is expected to remaining within a general region of upper level troughiness. The biggest variable in this pattern will be the position of what has been a wondering frontal boundary, that has experienced fluctuations in position over the past few days. This story will continue through the weekend, but guidance has been fairly consistent that the front will make far enough progression southeast Saturday night into early Sunday for there to be a notable decrease in coverage during that particular timeframe of the forecast. This break is expected to be short-lived as a shortwave trough within the greater broad trough pattern is expected to move into the area Monday into Monday night for an increase in coverage of showers and storms, comparable to those expected on Saturday. High temperatures during this portion of the forecast are expected to average near normal Saturday and Sunday and a few degrees below normal on Monday. Low temperatures Saturday, Sunday and Monday nights are expected to average a few degrees above normal. Forecast confidence during this portion of the forecast is moderate. The biggest challenge will be the placement, and timing of any heavy rounds of showers and storms. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 205 PM EDT Thursday... Models stay fairly consistent this period with a broad trough across the Great Lakes into the Tennessee Valley. One shortwave moves across Monday into early Tuesday, the another arrives by Thursday. Adjusted pops based on the blend of the ECMWF and GFS allowing for more coverage Monday ahead of the shortwave, with more diurnal/less coverage Tuesday-Wednesday, the better chances for Thursday. The airmass maintains the humidity and close to seasonal normals for early August through the period. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... As of 735 AM EDT Friday... Some IFR to LIFR clouds over the central and southern Appalachians this morning, mainly south of KROA. Ceilings will be lifting this morning and expect ceilings to remain VFR at local airports, although ridges may be obscured in clouds from southwest Virginia through northwest North Carolina. Thunderstorms will fire once again this afternoon. Similar to past few days gusty winds are possible with any of the stronger storms and many of the thunderstorms will result in MVFR visibilities due to heavy rain. Coverage of showers and thunderstorms will diminish after sunset with areas of lower clouds and fog developing overnight. Ceilings will be lowering to IFR/MVFR across the area after midnight. Confidence is average on aviation elements today and tonight. Confidence if above average on the occurrence of thunderstorms this afternoon and evening but below average on when individual airports will be impacted. .Extended Aviation Discussion... A weak boundary will remain close to the region through Saturday. Scattered to numerous showers and thunderstorms with periods of sub-VFR ceilings can be expected through Sunday or Monday with coverage becoming less by Tuesday. This pattern will also result in MVFR or lower clouds and MVFR fog due to moist low levels, especially at night. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...AMS/KK SHORT TERM...DS LONG TERM...RAB AVIATION...AMS/JH
Hazardous weather outlook, Aug 2, 5:53 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 553 AM EDT Fri Aug 2 2019 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-031000- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 553 AM EDT Fri Aug 2 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms are expected this afternoon and evening. The main hazard will be locally heavy rainfall. Heavy rainfall rates and slow moving storms may result in localized flooding. A few storms could also be strong to severe, producing damaging wind or hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. More showers and thunderstorms are expected Saturday. The main hazards will be locally heavy rainfall and flooding. A few storms could also be strong to severe, with the primary threats damaging wind and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 2, 11:24 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1124 AM EDT FRI AUG 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 4 NW LEXINGTON 37.84N 79.49W
08/01/2019 ROCKBRIDGE VA PUBLIC
ONE LARGE LIMB BLOWN DOWN ALONG U.S. 60.
0708 PM TSTM WND DMG 4 WSW ROCKBRIDGE BATHS 37.88N 79.48W
08/01/2019 ROCKBRIDGE VA PUBLIC
ONE LARGE LIMB DOWN.
&&Local storm report, Aug 2, 12:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1230 PM EDT FRI AUG 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 3 W FALCONERVILLE 37.53N 79.15W
08/01/2019 AMHERST VA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A BARN DESTROYED
AND CAR FLIPPED IN THE CEDAR GATE RD AND
HIGH PEAK RD AREA OF AMHERST COUNTY. TIME IS
ESTIMATED BY RADAR.
&&Local storm report, Aug 2, 12:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1243 PM EDT FRI AUG 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD 4 NE FOREST 37.40N 79.22W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
VEHICLE STUCK IN FLOOD WATERS AT 3900 BLOCK
OF OLD FOREST ROAD.
0850 PM FLOOD 2 SSW LYNCHBURG CITY 37.39N 79.17W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
VEHICLE STUCK IN WATER AT 1200 WYTHE ROAD.
0920 PM FLOOD 4 WSW LYNCHBURG CITY 37.39N 79.21W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
MCCONVILLE RD, FLOODED, NOT PASSABLE.
0900 PM FLOOD 3 N LYNCHBURG AIRPORT 37.37N 79.20W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
6100 BLOCK OF FORT AVENUE FLOODED.
1000 PM FLASH FLOOD 3 SW LYNCHBURG CITY 37.39N 79.19W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
TRIBUTARY OF BLACKWATER CREEK FLOODED WHERE
GREENWOOD DRIVE BECOMES SANDUSKY DRIVE.
&&Local storm report, Aug 2, 12:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1244 PM EDT FRI AUG 2 2019
THIS IS A SUMMARY OF STORM REPORTS FROM AUGUST 1ST, 2019.
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 SW LYNCHBURG CITY 37.39N 79.19W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
TRIBUTARY OF BLACKWATER CREEK FLOODED WHERE
GREENWOOD DRIVE BECOMES SANDUSKY DRIVE.
0740 PM FLASH FLOOD 3 ENE FOREST 37.38N 79.23W
08/01/2019 CITY OF LYNCHBURG VA TRAINED SPOTTER
TRIBUTARY TO TOMAHAWK CREEK FLOODED ITS
BANKS. EROSION OF THE BANK, BUT DID NOT
AFFECT ANY HOMES. OCCURRED FROM 740PM TO
10PM.
0920 PM FLOOD 4 WSW LYNCHBURG CITY 37.39N 79.21W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
MCCONVILLE RD, FLOODED, NOT PASSABLE.
0900 PM FLOOD 3 N LYNCHBURG AIRPORT 37.37N 79.20W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
6100 BLOCK OF FORT AVENUE FLOODED.
0900 PM FLOOD 4 NE FOREST 37.40N 79.22W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
VEHICLE STUCK IN FLOOD WATERS AT 3900 BLOCK
OF OLD FOREST ROAD.
0850 PM FLOOD 2 SSW LYNCHBURG CITY 37.39N 79.17W
08/01/2019 CITY OF LYNCHBURG VA EMERGENCY MNGR
VEHICLE STUCK IN WATER AT 1200 WYTHE ROAD.
0840 AM HAIL 2 NNE CAVE SPRING 37.25N 79.99W
08/02/2019 M2.00 INCH CITY OF ROANOKE VA PUBLIC
PHOTOS OF 2 INCH DIAMETER HAILSTONES RELAYED
FROM THE GRANDIN COURT SECTION OF ROANOKE
CITY.
0330 PM HAIL 2 NNE CAVE SPRING 37.25N 79.99W
08/01/2019 NAN INCH CITY OF ROANOKE VA PUBLIC
CORRECTION FOR PREVIOUS REPORT. PHOTOS OF 2
INCH DIAMETER HAILSTONES RELAYED FROM THE
GRANDIN COURT SECTION OF ROANOKE CITY.
0225 PM HAIL 3 NNW GLADE VALLEY 36.52N 81.06W
08/01/2019 E0.88 INCH ALLEGHANY NC PUBLIC
PEA TO NICKEL SIZE HAIL NEARLY COVERING THE
GROUND. TIME FROM RADAR.
0719 PM TSTM WND DMG 4 NW LEXINGTON 37.84N 79.49W
08/01/2019 ROCKBRIDGE VA PUBLIC
ONE LARGE LIMB BLOWN DOWN ALONG U.S. 60.
0708 PM TSTM WND DMG 4 WSW ROCKBRIDGE BATHS 37.88N 79.48W
08/01/2019 ROCKBRIDGE VA PUBLIC
ONE LARGE LIMB DOWN.
0435 PM TSTM WND DMG 4 ENE DRAPER 37.02N 80.71W
08/01/2019 PULASKI VA PUBLIC
TREE DOWN ON LIZZIE GUNN RD. TIME ESTIMATED
BY RADAR.
0841 PM TSTM WND DMG 2 SW LYNCHBURG CITY 37.40N 79.18W
08/01/2019 CITY OF LYNCHBURG VA PUBLIC
TREE AND POWER LINES BLOCKING COLLEGE AVE IN
LYNCHBURG. TIME ESTIMATED BY RADAR.
0825 PM TSTM WND DMG 3 W LYNCHBURG CITY 37.42N 79.21W
08/01/2019 CITY OF LYNCHBURG VA PUBLIC
TREES DOWN AROUND LINK RD.
0736 PM TSTM WND DMG 1 SE LEXINGTON 37.78N 79.44W
08/01/2019 CITY OF LEXINGTON VA PUBLIC
MULTIPLE LARGE BRANCHES DOWN IN THE 300
BLOCK OF SUMMIT STREET.
0920 PM TSTM WND DMG 3 SSW TIMBERLAKE 37.29N 79.27W
08/01/2019 CAMPBELL VA PUBLIC
TREE DOWN ON TOWN FORK RD. TIME ESTIMATED BY
RADAR.
0919 PM TSTM WND DMG 2 SSW TIMBERLAKE 37.29N 79.27W
08/01/2019 CAMPBELL VA PUBLIC
SEVERAL TOPS OF TREES SNAPPED OFF. TIME
ESTIMATED BY RADAR.
0800 PM TSTM WND DMG 3 W FALCONERVILLE 37.53N 79.15W
08/01/2019 AMHERST VA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A BARN DESTROYED
AND CAR FLIPPED IN THE CEDAR GATE RD AND
HIGH PEAK RD AREA OF AMHERST COUNTY. TIME IS
ESTIMATED BY RADAR.
0759 PM TSTM WND DMG 3 W FALCONERVILLE 37.54N 79.15W
08/01/2019 AMHERST VA PUBLIC
TREES DOWN ALONG HIGH PEAK RD. TIME
ESTIMATED BY RADAR.
0756 PM TSTM WND DMG 3 SW FALCONERVILLE 37.51N 79.14W
08/01/2019 AMHERST VA PUBLIC
TREES DOWN ALONG CEDAR GATE RD. TIME
ESTIMATED BY RADAR.
0225 PM TSTM WND DMG 2 E SPARTA 36.50N 81.09W
08/01/2019 ALLEGHANY NC PUBLIC
A FEW TREES DOWN IN ALLEGHANY MANOR NEAR THE
RIVER. TIME FROM RADAR.
&&Special weather statement, Aug 2, 12:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1247 PM EDT Fri Aug 2 2019
NCZ001-002-018-VAZ009-015-021715-
Ashe-Watauga-Alleghany-Grayson-Smyth-
1247 PM EDT Fri Aug 2 2019
...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT ASHE, WATAUGA,
ALLEGHANY, GRAYSON, AND SMYTH COUNTIES
...
Until 115 PM EDT.
At 1244 PM EDT, a cluster of strong thunderstorm were located along
a line from Beech Mountain to Mount Rogers Summit, moving northeast
at 5 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Boone...
Jefferson...
West Jefferson...
Blowing Rock...
and Beech Mountain.
This includes The following Location Appalachian State University.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3634 8185 3636 8180 3634 8177 3634 8171
3641 8174 3647 8170 3653 8171 3659 8168
3662 8161 3664 8161 3664 8162 3668 8164
3672 8159 3677 8105 3612 8165 3611 8181
3616 8183 3621 8191 3626 8189 3629 8192
TIME...MOT...LOC 1644Z 228DEG 7KT 3635 8168
BMGSpecial weather statement, Aug 2, 1:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
113 PM EDT Fri Aug 2 2019
NCZ001-002-VAZ009-015-021800-
Ashe-Alleghany-Grayson-Smyth-
113 PM EDT Fri Aug 2 2019
...A STRONG THUNDERSTORM WILL AFFECT ASHE, ALLEGHANY, GRAYSON, AND
SMYTH COUNTIES...
Until 200 PM EDT.
At 111 PM EDT, a strong thunderstorm was located over Whitetop. The
storm is nearly stationary.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Whitetop...
and Mouth Of Wilson.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3646 8171 3647 8170 3653 8171 3657 8169
3657 8168 3659 8168 3660 8167 3661 8165
3662 8162 3663 8160 3664 8161 3664 8162
3669 8165 3673 8162 3678 8147 3653 8126
3632 8152 3642 8173
TIME...MOT...LOC 1711Z 218DEG 2KT 3659 8159
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:25 PM EDT | Areal Flood Advisory | RNK | City of Lynchburg | 43 min |
| Aug 1, 8:25 PM EDT | Areal Flood Advisory | RNK | Smyth | 3 hr |
| Aug 1, 8:45 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 30 min |
| Aug 1, 9:02 PM EDT | Flash Flood Warning | RNK | Amherst, Bedford, City of Lynchburg | 4 hr |
| Aug 1, 9:14 PM EDT | Severe Thunderstorm Warning | RNK | Campbell | 61 min |
| Aug 1, 10:45 PM EDT | Special Weather Statement | RNK | Charlotte | 60 min |
| Aug 1, 11:06 PM EDT | Areal Flood Advisory | RNK | Appomattox, Campbell, Charlotte | 4 hr |
| Aug 1, 11:37 PM EDT | Special Weather Statement | RNK | Halifax | 53 min |
| Aug 2, 12:38 AM EDT | Special Weather Statement | RNK | Halifax | 22 min |
| Aug 2, 1:17 AM EDT | Areal Flood Warning | RNK | Amherst, Bedford, City of Lynchburg | 118 min |
| Aug 2, 12:47 PM EDT | Special Weather Statement | RNK | Grayson | 28 min |
| Aug 2, 1:29 PM EDT | Areal Flood Advisory | RNK | Grayson, Smyth | 3 hr |
| Aug 2, 1:56 PM EDT | Special Weather Statement | RNK | Smyth, Wythe | 34 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | RNK | Grayson | 43 min |
| Aug 2, 4:36 PM EDT | Special Weather Statement | RNK | Charlotte | 39 min |
| Aug 2, 3:36 PM EDT | Special Weather Statement | RNK | Alleghany | 54 min |
| Aug 2, 3:49 PM EDT | Special Weather Statement | RNK | Watauga | 41 min |
Nearby
Special Weather Statements in North Carolina, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.